# SDR SWAA2022052510384

- Difficulty date: May 22, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 42,573 hours, 29,823 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 8TJ146CFA1
- Part serial: YE010146M
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL QUANTITY ON #1 ENG DROPPED TO 17% ON TAKEOFF TILL LEVELING BETWEEN 2K - 3K FEET PERFORM FIM 79-05 TASK 810 / [01] OK TO CONTINUE PER MEL 79-1-01. SP1 AND SP79 C/W. AUTHORIZATION #67500.;[02] TROUBLESHOT PER FIM 79-05 TASK 810. NO VISIBLE DAMAGE TO WIRING HARNESS AND VERIFIED 8 VDC TO CONNECTOR DP1301. R&R?D #1 ENG OIL QUANTITY TRANSMITTER PER AMM 79-31-01. LEAK AND OPS CHECK GOOD. LP#1848099.
